How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8066
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I have a lot of back pain and no its a kidney stone but

Customer Question

I have a lot of back pain and no its a kidney stone but don't want to go to the ER. I was looking for some kind of pain relief
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: What information do you need
JA: Is there anything else important you think the Doctor should know?
Customer: I have had 3 major kidney surgeries in the last year. I just had kidney stones several months ago. Just can't afford to go to the ER for the pain relief
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.

Hi and welcome.

You can take pain killer which is safe for kidneys and that is tylenol and it is available over the counter. You can take tablet Aleve as well if pain does not settle down with tylenol but do not take Aleve for more than a week as it can affect your kidney. I would recommend you to see your doctor for exact diagnosis and treatment to avoid complications.

Let me know if you have further questions.

Expert:  Dr Uzair replied 1 year ago.

Let me know if you have further questions.

Expert:  Dr Uzair replied 1 year ago.

Please do not forget to leave a positive rating by clicking on stars on top right corner.

Wish you good health.